# SDR CALA9901562

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 370 - 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO COMPARTMENT DOOR JAMB LOWER SECTION OF SKIN CORRODED FROM STA 370-427.  THE DOOR JAMB PAN WAS REMOVED AND A NEW PAN WAS INSTALLED IAW SRM 53-05, FIGURE 44, 51-10-01, 51-10-02, AND 51-10-04.
